File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent H∞ control and filtering for uncertain Markovian jump systems with time-varying delays

TitleDelay-dependent H∞ control and filtering for uncertain Markovian jump systems with time-varying delays
Authors
KeywordsDelay-Dependent Stability
H∞ Filtering
Markovian Jump Systems
Output Feedback
Time-Delay Systems
Uncertain Systems H∞ Control
Issue Date2007
Citation
Ieee Transactions On Circuits And Systems I: Regular Papers, 2007, v. 54 n. 9, p. 2070-2077 How to Cite?
AbstractThis paper deals with the problems of delay-dependent robust H∞ control and filtering for Markovian jump linear systems with norm-bounded parameter uncertainties and time-varying delays. In terms of linear matrix inequalities, improved delay-dependent stochastic stability and bounded real lemma (BRL) for Markovian delay systems are obtained by introducing some slack matrix variables. The conservatism caused by either model transformation or bounding techniques is reduced. Based on the proposed BRL, sufficient conditions for the solvability of the robust H∞ control and H∞ filtering problems are proposed, respectively. Dynamic output feedback controllers and full-order filters, which guarantee the resulting closed-loop system and the error system, respectively, to be stochastically stable and satisfy a prescribed H∞ performance level for all delays no larger than a given upper bound, are constructed. Numerical examples are provided to demonstrate the reduced conservatism of the proposed results in this paper. © 2007 IEEE.
Persistent Identifierhttp://hdl.handle.net/10722/156917
ISSN
2006 Impact Factor: 1.139
2006 SCImago Journal Rankings: 1.111
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorMao, Xen_US
dc.date.accessioned2012-08-08T08:44:32Z-
dc.date.available2012-08-08T08:44:32Z-
dc.date.issued2007en_US
dc.identifier.citationIeee Transactions On Circuits And Systems I: Regular Papers, 2007, v. 54 n. 9, p. 2070-2077en_US
dc.identifier.issn1057-7122en_US
dc.identifier.urihttp://hdl.handle.net/10722/156917-
dc.description.abstractThis paper deals with the problems of delay-dependent robust H∞ control and filtering for Markovian jump linear systems with norm-bounded parameter uncertainties and time-varying delays. In terms of linear matrix inequalities, improved delay-dependent stochastic stability and bounded real lemma (BRL) for Markovian delay systems are obtained by introducing some slack matrix variables. The conservatism caused by either model transformation or bounding techniques is reduced. Based on the proposed BRL, sufficient conditions for the solvability of the robust H∞ control and H∞ filtering problems are proposed, respectively. Dynamic output feedback controllers and full-order filters, which guarantee the resulting closed-loop system and the error system, respectively, to be stochastically stable and satisfy a prescribed H∞ performance level for all delays no larger than a given upper bound, are constructed. Numerical examples are provided to demonstrate the reduced conservatism of the proposed results in this paper. © 2007 IEEE.en_US
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Circuits and Systems I: Regular Papersen_US
dc.subjectDelay-Dependent Stabilityen_US
dc.subjectH∞ Filteringen_US
dc.subjectMarkovian Jump Systemsen_US
dc.subjectOutput Feedbacken_US
dc.subjectTime-Delay Systemsen_US
dc.subjectUncertain Systems H∞ Controlen_US
dc.titleDelay-dependent H∞ control and filtering for uncertain Markovian jump systems with time-varying delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1109/TCSI.2007.904640en_US
dc.identifier.scopuseid_2-s2.0-34648820255en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34648820255&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume54en_US
dc.identifier.issue9en_US
dc.identifier.spage2070en_US
dc.identifier.epage2077en_US
dc.identifier.isiWOS:000249730800020-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridMao, X=7402841531en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats